Alert archive / North Carolina / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 101, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 28, 2005, 9:18 PM EDT for Durham County, North Carolina. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2005, 9:18 PM EDT (01:18 UTC)
- Expired
- Jul 28, 2005, 9:45 PM EDT
- In force
- 27 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Durham County, NC
The radar
The Raleigh/Durham radar (KRAX), 49 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 9:25 PM EDT | HAIL 1 | 3 S Durham, NC | UP TO QUARTER SIZE HAIL REPORTED IN SOUTHERN DURHAM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.3 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2649 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 905 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 14.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 290118 RRA
SVRRAH
NCC063-290145-
/O.NEW.KRAH.SV.W.0101.050729T0118Z-050729T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
918 PM EDT THU JUL 28 2005
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DURHAM COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 945 PM EDT
* AT 912 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER PARKWOOD...OR ABOUT 7 MILES SOUTH OF
DURHAM...MOVING NORTHEAST AT 5 MPH. PENNY SIZED HAIL AND WINDS IN
EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
SOUTHERN DURHAM...
BETHESDA...
A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.
LAT...LON 3586 7902 3586 7891 3590 7882 3602 7886
3596 7899
$$
132 follow-up statements
000
WWUS52 KRAH 290134
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
933 PM EDT THU JUL 28 2005
NCC063-290145-
/O.CON.KRAH.SV.W.0101.000000T0000Z-050729T0145Z/
DURHAM NC-
933 PM EDT THU JUL 28 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 945 PM EDT FOR
SOUTHERN DURHAM COUNTY...
AT 924 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL AN STRONG DAMAGING WINDS. THIS STORM WAS LOCATED NEAR PARKWOOD
AND THE RESEARCH TRIANGLE PARK...ABOUT 7 MILES SOUTH OF DURHAM. IT
WAS NEARLY STATIONARY. THIS WARNING MAY NEED TO BE EXTENDED UNTIL
1000 PM...STAY TUNED TO NOAA WEATHER AND ALL HAZARDS RADIO FOR THE
LATEST INFORMATION.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3586 7902 3586 7891 3587 7883 3595 7881
3595 7898
$$
13000
WWUS52 KRAH 290144
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
944 PM EDT THU JUL 28 2005
NCC063-290154-
/O.EXP.KRAH.SV.W.0101.000000T0000Z-050729T0145Z/
DURHAM NC-
944 PM EDT THU JUL 28 2005
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DURHAM COUNTY EXPIRES
AT 945 PM EDT...
THIS STORM REMAINS STRONG AND WILL PRODUCE HEAVY RAIN AND GSUTY
WINDS UP TO 40 MPH. SMALL HAIL IS ALSO POSSIBLE.
LAT...LON 3586 7902 3586 7891 3587 7883 3595 7881
3595 7898
$$
DGSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 2:30 PM EDT, 6 hours 48 minutes earlier.
Area forecast discussion, Jul 28, 2:30 PM EDT, 6 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 230 PM EDT THU JUL 28 2005 .SHORT TERM (TONIGHT THROUGH SUNDAY)... TONIGHT... SHOWERS ACROSS WESTERN NC ARE ASSOCIATED WITH APPROACHING MID-LEVEL SHEAR AXIS AND RESULTING WEAK UPPER LEVEL DIFFLUENCE. CONVECTION EXPECTED TO BECOME MORE WIDESPREAD AND ORGANIZED AS UPPER LEVEL DYNAMICS STRENGTHENS LATE EVENING AND INTO THE OVERNIGHT HOURS AS 100KT JET STREAK EXTENDING FROM NEW ENGLAND SOUTHWEST INTO OHIO VALLEY PUSHES EAST...PLACING WESTERN SECTIONS UNDER FAVORABLE RR ENTRANCE REGION. MOISTURE THROUGH THE COLUMN WILL BE ON THE RISE AS WELL 850 ANTICYCLONE SHIFTS OFFSHORE...ALLOWING EASTERLY FEED OF ATLANTIC MOISTURE WITH PWS RISE ABOVE 2.0. MEANWHILE... DIFFERENTIAL HEATING ALONG THE CLOUD FREE AREA ACROSS THE SOUTHEASTERN PORTION OF THE STATE WHERE PRE-FRONTAL TROUGH EXISTS COULD SERVE AS A SECONDARY TRIGGER THIS EVENING. SEVERE THREAT ACROSS THIS AREA SHOULD GREATLY DIMINISH THIS EVENING WITH LOSS OF HEATING...HOWEVER SEVERE THREAT ACROSS THE WESTERN HALF OF CWA COULD EXTEND BEYOND MIDNIGHT AS UPPER LEVEL FEATURE TRANSLATES NORTHEAST ACROSS THE CWA. WILL EXTEND LIKELY POPS ACROSS THE WESTERN PIEDMONT OVERNIGHT...AND A CHANCE ACROSS THE EAST HALF. WEAK SHEAR WILL SUPPORT SLOW-MOVING STORMS WITH CELL MERGES...THUS WILL HIGHLIGHT THUNDERSTORMS WITH HEAVY RAINFALL ACROSS THE WESTERN PIEDMONT. FRIDAY AND FRIDAY NIGHT...WHILE ACTUAL SFC FRONT (DEWPOINT DISCONTINUITY) REMAINS TO THE NORTH...850 FRONT/TROUGH MOVES EAST INTO THE FORECAST AREA. CLOUD COVER WILL MAKE FOR A STARK CONTRAST...WITH TEMPERATURES WITH THE NW PIEDMONT HOLDING NEAR 80...COMPARED TO AROUND 90 ACROSS THE EASTERN PIEDMONT AND COASTAL PLAIN. LIKELY POPS EXPECTED ACROSS ENTIRE CWA WITH DEEP MOISTURE...HOWEVER SEVERE POTENTIAL FROM WET MICROBURSTS MAY BE CONFINED TO EASTERN AREA WHERE HIGHEST INSTABILITY (SBCAPES 3500-4000 J/KG) IS FORECAST TO EXIST. FLASH FLOODING WILL ALSO BE A THREAT WITH THETA-E AXIS OVER THE AREA. SATURDAY AND SUNDAY...LIKELY POPS CONTINUE...HOWEVER SEVERE POTENTIAL GREATLY DIMINISHES WITH FORECAST SBCAPES DOWN TO 1000-1500 J/KG...HOWEVER CELL MERGERS WILL COULD STILL POTENTIALLY PRODUCE DAMAGING WIND GUSTS. BY SUNDAY...850 FRONT AND MID-LEVEL SHEAR AXIS SHIFTS EAST ACROSS THE COASTAL PLAIN REGION. THE UPPER LEVEL TROPICAL DISTURBANCE CURRENTLY OVER THE NORTHERN BAHAMAS WILL NEED TO BE MONITORED AS IT COULD POTENTIALLY INTERACT WITH MID-LEVEL SHEAR AXIS LATE SATURDAY NIGHT AND INTO SUNDAY. THE UKMET AND THE NAM KEEPS THIS FEATURE JUST OFF THE COAST...WHILE THE GFS IS FURTHER INLAND...SPINNING UP A VORT. MAX OVER THE AREA. PREFERRED THE MAV MOS GUIDANCE WITH TEMPERATURES SATURDAY AND SUNDAY...WHICH IF IT VERIFIES WILL PUT THE MONTHLY AVERAGE TEMPERATURE 82.6...WHICH WILL TIE FOR THE WARMEST MONTH EVER ON RECORD. && .LONG TERM (MONDAY THROUGH THURSDAY)... SHORTWAVE TROUGH OVER THE APPALACHIANS AND SURFACE TROUGH OVER THE COASTAL PLAIN REGION WILL BE THE FOCUS FOR DIURNAL CONVECTION THROUGH THE EXTENDED FORECAST PERIOD. EASTERN AREAS WILL HAVE A BETTER CHANCE FOR PRECIP WITH LOW-LEVEL MOISTURE POOLING ALONG STALLED SURFACE BOUNDARY WITH PWS FORECAST TO REMAIN AOA 2.0 ACROSS EASTERN AREAS...COMPARED TO 1.75 ACROSS THE WEST. DIURNAL TREND OF CLOUDS AND RAINFALL WILL LIMIT EXPOSURE TO SOLAR HEATING...THUS TEMPERATURES SHOULD REMAIN IN THE NORMAL RANGE WITH HIGHS OF 86 TO 91 AND LOWS 68 TO 73. && .AVIATION... SHOWERS AND THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND CONTINUE THROUGH THE EVENING. IF THESE STORMS MOVE INTO A TAF SITE...THEY COULD PRODUCE GUSTY WINDS. WILL INCLUDE GUSTS TO 30 KTS IN A TEMPO AT ALL SITES...BUT EVEN HIGHER GUSTS WILL BE POSSIBLE. WITH A SURFACE FRONT NEAR THE AREA AND UPPER LEVEL DIVERGENCE...THUNDERSTORMS COULD PERSIST PAST MIDNIGHT. PLENTY OF LOW LEVEL MOISTURE WILL LEAD TO LOW CLOUDS FORMING AFTER 06Z. TAFS WILL HAVE MVFR VIS AND CIGS BUT IFR CONDITIONS CANNOT BE RULED OUT. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS... SHORT TERM...LOCKLEAR LONG TERM...LOCKLEAR AVIATION...DGS
Hazardous weather outlook, Jul 28, 5:50 AM EDT, 15 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 550 AM EDT THU JUL 28 2005 NCZ007>011-021>028-038>043-073>078-083>086-088-089-291000- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 550 AM EDT THU JUL 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL SLOWLY APPROACH NORTH CAROLINA FROM THE NORTHWEST TODAY AND TONIGHT... WHILE A TROUGH OF LOW PRESSURE REMAINS OVER THE COASTAL PLAIN. STRONG HEATING... ALONG WITH INCREASING MOISTURE IN THE LOW LEVELS OF THE ATMOSPHERE AND INCREASING WINDS HIGH ALOFT... WILL LEAD TO THE DEVELOPMENT OF CLUSTERS OF SHOWERS AND THUNDERSTORMS... MAINLY DURING THE AFTERNOON AND EVENING HOURS. SOME OF THE STORMS COULD BECOME STRONG OR SEVERE... ESPECIALLY BETWEEN THE HOURS OF 2 PM AND 10 PM. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING DOWNBURST WINDS IN EXCESS OF 60 MPH. HAIL THE SIZE OF PENNIES OR LARGER IS ALSO POSSIBLE. ALSO... A HEAT ADVISORY IS IN EFFECT THIS AFTERNOON FOR AREAS EAST OF A LINE FROM ROCKINGHAM TO ROBBINS TO HILLSBOROUGH TO ROXBORO. HEAT INDEX VALUES ARE EXPECTED TO RISE TO AROUND 105 TO 109 DEGREES THIS AFTERNOON... AS TEMPERATURES RISE INTO THE MIDDLE TO UPPER 90S. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED FRIDAY AND SATURDAY... THEN SHOULD BECOME MORE SCATTERED FOR SUNDAY THROUGH THE END OF THE WEEK... AS THE SURFACE FRONT PROVIDING THE FOCUS FOR THE ACTIVITY WEAKENS AND DISSIPATES. SOME STORMS MAY BECOME STRONG FRIDAY AND SATURDAY... ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SPOTTER NETWORKS MAY BE NEEDED AFTER 2 PM THROUGH THIS EVENING. GIH
In the hours before
Special weather statement, Jul 28, 6:33 PM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 633 PM EDT THU JUL 28 2005 NCZ078-282345- WAYNE- INCLUDING THE CITY OF...GOLDSBORO 633 PM EDT THU JUL 28 2005 A STRONG THUNDERSTORM WILL BE MOVING NORTH INTO THE MOUNT OLIVE AREA SHORTLY AFTER 630 PM. THIS STORM WILL PRODUCE VERY HEAVY RAIN...STRONG GUSTY WIND...FREQUENT DANGEROUS LIGHTNING AND POSSIBLY SOME HAIL. IT WILL PERIST THROUGH AROUND 700 PM...AND PEOPLE SHOULD TAKE SHELTER UNTIL THIS STORM PASSES. STAY TUNED TO NOAA WEATHER AND ALL HAZARDS RADIO FOR THE LATEST INFORMATION.
Special weather statement, Jul 28, 7:06 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 706 PM EDT THU JUL 28 2005 NCZ088-290015- CUMBERLAND- INCLUDING THE CITY OF...FAYETTEVILLE 706 PM EDT THU JUL 28 2005 A STRONG THUNDERSTORM JUST WEST OF FAYETTEVILLE WILL MOVE SLOWLY NORTH ACROSS THE WESTERN SIDE OF THE CITY AND THE EASTERN FORT BRAGG MILITARY RESERVATION. THIS STORM WILL BE IN THE SPRING LAKE AREA BY 730 PM. THIS STORM WILL BE ACCOMPANIED BY VERY HEAVY RAIN...GUSTY WINDS...FREQUENT DANGEROUS LIGHTNING AND POSSIBLY SOME SMALL HAIL. PEOPLE IN ITS PATH SHOULD TAKE SHELTER UNTIL THE STORM PASSES.
Local storm report, Jul 28, 7:58 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
758 PM EDT THU JUL 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM HAIL PITTSBORO 35.72N 79.17W
07/28/2005 1.00 INCH CHATHAM NC TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED AT THE INTERSECTION OF HWY 902
AND HWY 87 AT 746 PM. NUMEROUS OTHER REPORTS OF DIME TO
PENNY SIZE HAIL SOUTHWEST OF PITTSBORO... BEGINNING
AROUND 735 PM.
&&
MWSSpecial weather statement, Jul 28, 8:02 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 802 PM EDT THU JUL 28 2005 NCZ075-290100- MOORE- 802 PM EDT THU JUL 28 2005 ...STRONG THUNDERSTORMS MOVING ACROSS MOORE COUNTY... AT 802 PM EDT...DOPPLER RADAR INDICATED AN AREA OF STRONG THUNDERSTORMS MOVING ACROSS CENTRAL MOORE COUNTY. THE STRONGEST STORMS WILL MOVE OVER ZION GROVE...JUST NORTHWEST OF CARTHAGE...ROBBINS AND HIGHLAND. THIS AREA OF SHOWERS AND STORMS ARE MOVING TO NORTHEAST AT 10 MPH. GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND DANGEROUS LIGHTNING CAN BE EXPECTED WITH THESE STORMS. SOME DOWN TREES AND POWER LINES ARE POSSIBLE. RA
Special weather statement, Jul 28, 8:13 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 813 PM EDT THU JUL 28 2005 NCZ021-022-039-290115- FORSYTH-GUILFORD-RANDOLPH- INCLUDING THE CITIES OF...WINSTON-SALEM...GREENSBORO... HIGH POINT...ASHEBORO 813 PM EDT THU JUL 28 2005 A BAND OF HEAVY SHOWERS AND THUNDERSTORMS MOVING NORTHEAST THROUGH DAVIDSON COUNTY WILL LIKELY AFFECT THE TRIAD AND SURROUNDING AREA BY 900 PM THIS EVENING. THIS BAND OF SHOWERS AND THUNDERSTORMS HAS HAD A HISTORY OF PRODUCING DAMAGING WINDS AND HAIL AS IT HAS TRACKED NORTHEAST AT 35 MPH FROM THE CHARLOTTE AREA. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIO FOR WEATHER UPDATES AND POSSIBLE WARNINGS THIS EVENING. RFG
Special weather statement, Jul 28, 8:32 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 832 PM EDT THU JUL 28 2005 NCZ073>075-083-084-290130- ANSON-MONTGOMERY-MOORE-RICHMOND-STANLY- 832 PM EDT THU JUL 28 2005 ...STRONG THUNDERSTORMS MOVING ACROSS THE SOUTHERN PIEDMONT OF CENTRAL NORTH CAROLINA... AN AREA OF STRONG THUNDERSTORMS WILL MOVE ACROSS RICHMOND...MOORE... MONTGOMERY...STANLY AND ANSON COUNTIES THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STRONG STORMS INCLUDE ALBEMARLE...TROY...ANSONVILLE AND CANDOR. THIS AREA OF STORMS IS MOVING NORTHEAST AT ABOUT 10 MPH. THESE STORMS HAVE HAD A HISTORY OF PRODUCING DAMAGING WINDS IN EXCESS OF 58 MPH...VERY HEAVY RAIN AND INTENSE DANGEROUS CLOUD-TO-GROUND LIGHTNING. SOME DOWN TREES AND POWER LINES ARE POSSIBLE. RA
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:28 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Orange | 47 min |
| Jul 28, 8:33 PM EDT | Severe Thunderstorm Warning | RAH | Randolph | 51 min |
| Jul 28, 8:44 PM EDT | Severe Thunderstorm Warning | RAH | Johnston | 46 min |
| Jul 28, 9:16 PM EDT | Severe Thunderstorm Warning | RAH | Lee | 29 min |
| Jul 28, 9:44 PM EDT | Severe Thunderstorm Warning | RAH | Lee | 46 min |
| Jul 28, 10:11 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 64 min |
| Jul 28, 10:29 PM EDT | Flash Flood Warning | RAH | Wake | 2 hr |
| Jul 28, 11:14 PM EDT | Severe Thunderstorm Warning | RAH | Anson | 31 min |
| Jul 28, 11:39 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery | 36 min |
| Jul 29, 12:26 AM EDT | Severe Thunderstorm Warning | RAH | Warren | 26 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.